# SDR AU970494

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Worn
- Location: Cabin Press Cont
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LOSS OF CABIN PRESSURISATION - CAUSED BY CHAFED AND BURNT WIRING ON PARK BRAKE CABLE NUT BEHIND TRIM PANEL IN AREA OF PILOT'S FEET - BURNT WIRING ALSO CAUSED LOSS OF FLOOD FANS AND FAILURE OF CABIN TEMPERATURE GAUGE
